MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - Standard Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - Standard Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s biomedical technician (bmt) reported that a fresenius 5008x bloodline leak during a patient¿s hemodialysis (hd) treatment.It is unknown if the machine alarmed appropriately the patient¿s estimated blood loss (ebl) is unknown.It is unknown if there was any patient serious injury or medical intervention required due to this event.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Event or Problem Description
A user facility¿s biomedical technician (bmt) reported that a fresenius 5008x bloodline leak during a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 5008x machine, alarmed appropriately with a ¿emb tray leak sensor¿ alarm.A fresenius dialyzer was also in use.There were no loose connections or issues during priming.There were no changes in pressure or blood flow rate (bfr) during treatment.There was no defect or damage noted on the bloodline.The patient¿s estimated blood loss (ebl) was approximately 100ml.The patient was restarted on the same machine and treatment completed successfully with new supplies.There was no patient serious injury or medical intervention required due to this event.The complaint device is available to be returned to the manufacturer for evaluation.Two photos have been provided.
 
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.A visual inspection was conducted on the assembly of the main line, specifically at the connection to the red alpha clip where the leak was found.It was noted that the tubing showed presence of solvent in the assembly area; however, there was a slight separation between the wall of the main line and the wall of the red alpha clip port.Additionally, the assembly was not fully seated, leaving a visible gap.For further review, the main line was manually detached from the red alpha clip.No deformations were observed on the red alpha clip; however, the tubing assembly section confirmed that the tube had not been fully inserted into the red alpha clip.No other issues were found in the remaining components of the set.For the dimensional test, the main line was detached from the red alpha clip.The port entrance was measured using a pin gauge to verify its diameter against the required specifications.The measurement showed that the port entrance dimension were outside the acceptable tolerance range, indicating that the component does not meet specifications.Additionally, two photographs were received from the customer.In the photos, a leak can be confirmed from the assembly of the main line to the port of the red alpha clip.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.

Brand Name
5008X HD/HDF - Standard Blood Tubing Set
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25608705
Report Number0008030665-2026-01401
Device Sequence Number18592507
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number26BR01183
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/30/2026
09/25/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/01/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER.; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE.; Fresenius Dialyzer; Fresenius Hemodialysis Machine
Patient Age67 YR
Patient SexMale
Patient Weight129 LB